Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Plane nets Whose first and minus first Laplacian transforms each degenerate into a straight line


Author: J. O. Hassler
Journal: Bull. Amer. Math. Soc. 34 (1928), 591-599
DOI: https://doi.org/10.1090/S0002-9904-1928-04631-1
This work is cited by: Bull. Amer. Math. Soc., Volume 35, Number 4 (1929), 549--552
MathSciNet review: 1561623
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04631-1